JournalsaihpcVol. 35, No. 1pp. 101–160

On the wellposedness of the KdV/KdV2 equations and their frequency maps

  • Thomas Kappeler

  • Jan-Cornelius Molnar

On the wellposedness of the KdV/KdV2 equations and their frequency maps cover
Download PDF

A subscription is required to access this article.

Cite this article

Thomas Kappeler, Jan-Cornelius Molnar, On the wellposedness of the KdV/KdV2 equations and their frequency maps. Ann. Inst. H. Poincaré Anal. Non Linéaire 35 (2018), no. 1, pp. 101–160

DOI 10.1016/J.ANIHPC.2017.03.003